# SDR DLL10951835

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Splice
- Condition: Cracked
- Location: Fs 1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLKD SPLICE TEE CRACKED LT FS 1705 WL 405 VIEWED THROUGH PANEL 313A-1 AND 311UL.
